# SDR USAA20100203SB015

- Difficulty date: February 2, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RAMP INSPECTION, THE FAA FOUND THE L1 DOOR GUST LOCK NOT ENGAGING WHEN OPEN.  MAINTENANCE CLEANED DEBRIS FROM TRACK AND LUBED.  DOOR GUST LOCK OPERATES NORMALLY WHEN OPENED PER MM 52-11-00-755-051.
